# SDR DXTA2011112804798

- Difficulty date: November 25, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N574QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605820
- Aircraft time: 2,453 hours, 1,958 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 65430087
- Part serial: T001RADR
- Condition: Inoperative
- Location: Nlg
- Part time: 2,453 hours, 1,156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, NOSE GEAR LIGHT AND GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  EXTENDED GEAR AND LEFT IT DOWN FOR REMAINDER OF FLIGHT.  AFTER FLAP EXTENSION TO BOTH 15 AND 35 DEGREES HYD PRESSURE LIGHT REMAINED ILLUMINATED AND ACTIVATED MASTER CAUTION. WITHIN 5 SECONDS OF MASTER CAUTION BEING EXTINGUISHED BY CREW HYD PRESS LIGHT SELF EXTINGUISHED. CYCLED GEAR SEVERAL TIMES DUPLICATED NOSE GEAR WOULD NOT RETRACT.  TROUBLESHOT TO NOSE GEAR UPLOCK SWITCH.  REPLACED NOSE GEAR UP LOCK SWITCH IAW MM 32-61-00, 32-30-05 AND 32-01-00. GEAR OPS AND FUNCTIONAL CHECKED GOOD,  NO DEFECTS NOTED.  GROUND RUN OF ENGINE CYCLED FLAPS AND SPEED BRAKES SEVERAL TIMES NO FAULTS NOTED. FLAPS/HYD PRESSURE LIGHT, OPS CHECKED NORMAL.
